Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BraveTricycle

Epiduo/TactuPump Causing Extra Sebum Prouction?

Hi everyone,

Long time reader, first time poster here. I have been suffering from moderate to severe acne for the last 3 years and I have been using Epiduo/TactuPump. I am also currently on an antibiotic. 

I apply the cream every night before bed, and without fail I wake up with my T-Zone covered in sebum. I am wondering if the Epiduo is causing this?

I also get oily skin 4 hours later into the day. What should I do? :/

Share this post


Link to post
Share on other sites

Yes! Im finding it does that to me too. I have just hit the 2 week mark today and it is easing up so im guessing it will eventually sort itself out. Im hoping the same for you too. How long have you been on it?

What I have been doing is just gently blotting my face with tissues while I wait it out.

Edited by Rachie39

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×